MAUDE Adverse Event Report: ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number NVTR-25
Medical Device Problem Codes Material Deformation (2976); Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported on (b)(6) 2025 a navitor valve was selected for implant using a small flexnav delivery system.The patient's aortic angle was 35 degrees.The devices were prepared per instructions for use (ifu).During the procedure, some resistance was noted when inserting the delivery system into the patient anatomy.While advancing the delivery system through the aortic arch, a fold was noted in the valve capsule of the delivery system.Subsequently an in-fold was noted on the valve when the delivery system was in the patient's ascending aorta.The valve and delivery system were removed from the patient for inspection.A kink was confirmed on the delivery system.An attempt was made to deploy the valve outside of the patient using the release wheel, however the valve was only able to be released at 50% even after fully rotating the wheel.A guidewire was used to straighten the delivery system.The valve was re-captured and re-opened by pulling the macro slide button backwards.The valve was able to be deployed and separated from the delivery system.The valve was re-used with a new small flexnav delivery system for successful implantation.The patient did not present with any clinical signs or symptoms.The patient status was stable.
 
Event or Problem Description
 
Additional Manufacturer Narrative
It was reported that while advancing the delivery system a fold was noted in the valve capsule and an in-fold was noted on the valve when the delivery system was in the patient's ascending aorta.Also reported that the valve was attempted to be deployed outside the patient, however the valve was only able to be released at 50% even after fully rotating the wheel.The valve was deployed with a new flexnav delivery system.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all defined manufacturing specifications.Cine review performed at abbott showed no signs of valve infold.Based on the information received, the cause of the reported incident could not be determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.

Brand Name
NAVITOR TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key22700716
Report Number2135147-2025-04304
Device Sequence Number18378891
Product Code NPT
UDI-Device Identifier05415067031587
UDI-Public(01)05415067031587(17)260827
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/27/2026
Device Model NumberNVTR-25
Device Catalogue NumberNVTR-25
Device Lot Number9251129
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2025
Supplement Date Received by Manufacturer09/10/2025
Initial Report FDA Received Date08/04/2025
Supplement Report FDA Received Date09/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
25MM NAVITOR VALVE [NVTR-25, SERIAL: (B)(6)]
Patient Age83 YR
Patient SexFemale